# SDR FDEA202511082152

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Cracked
- Location: Zone 200
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (6EAS) ON UPPER SURFACE OF FLOOR PANEL 241WFF AT MDC. L1=1.67", L2=1.118",   L3=0.845", L4=0.830", L5=0.935", AND L6=0.920". FLOOR PANEL 241WFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2 REV 93   AUG 15,2025
